# SDR DALA1145980671

- Difficulty date: August 1, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 63,209 hours, 28,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND EMERGENCY PATH LIGHT AT ROW 29 INOPERATIVE.  MAINTENANCE RECONNECTED THE LIGHT.  OPERATIONAL CHECK WAS GOOD.
